MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC SYNFLATE BALLOON/LARGE- STERILE; CEMENT, BONE, VERTEBROPLASTY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC SYNFLATE BALLOON/LARGE- STERILE; CEMENT, BONE, VERTEBROPLASTY
Model Number 03.804.702S
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #(b)(4).If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional product code: hrx.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a surgeon performed a three-level kyphoplasty with four synflate balloons and three of them broke.There was no patient consequence and the surgery was completed.This report is for the 1st of three synflate balloons.This is report 1 of 3 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information, which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Part #: 03.804.702s, synthes lot #: j002444, supplier lot #: j002444, release to warehouse date: april 29, 2021, supplier: (b)(6).No ncrs were generated, during production.Review of the device history record(s) showed, that there were no issues, during the manufacture of this product, and any sub-components.Which would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined, that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained, that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SYNFLATE BALLOON/LARGE- STERILE
Common Device Name
CEMENT, BONE, VERTEBROPLASTY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key14196498
Report Number2939274-2022-01483
Device Sequence Number11863526
Product Code NDN
UDI-Device Identifier10705034722726
UDI-Public10705034722726
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K130146
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.804.702S
Device Catalogue Number03.804.702S
Device Lot NumberJ002444
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/28/2022
Supplement Date Received by Manufacturer04/27/2022
Initial Report FDA Received Date04/25/2022
Supplement Report FDA Received Date05/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient Age81 YR
Patient SexFemale